MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON; STAPLE, IMPLANTABLE
Catalog Number ECH60S
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a sleeve gastrectomy procedure that while using echelon 3000 with staple line reinforcement the experienced surgeon had successfully fired 1x gst60g and 4x gst60b.On the 6th reload scrub loaded gst60b and applied slr.As the scrub went to open the stapler, and remove the slr casing, the jaw was stuck together and would not open.The handle opened, but the anvil did not open.They replaced the device and completed the procedure.There were no adverse consequences reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4) date sent: 9/21/2026 d4: batch #unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50843086
Report Number3005075853-2026-07806
Device Sequence Number10051411
Product Code GAG
UDI-Device Identifier10705036035015
UDI-Public10705036035015
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECH60R; GST60B
Patient SexUnknown